Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infima of length functions and dual cube complexes

Jonah Gaster

Algebraic & Geometric Topology 17 (2017) 1041–1057
Bibliography
1 T Aougab, J Gaster, Curves intersecting exactly once and their dual cube complexes, (2016) arXiv:1502.00311
2 T Aougab, J Gaster, P Patel, J Sapir, Building hyperbolic metrics suited to closed curves and applications to lifting simply, preprint (2016) arXiv:1603.06303
3 A Basmajian, Universal length bounds for non-simple closed geodesics on hyperbolic surfaces, J. Topol. 6 (2013) 513 MR3065183
4 I Chatterji, G Niblo, From wall spaces to CAT(0) cube complexes, Internat. J. Algebra Comput. 15 (2005) 875 MR2197811
5 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton University Press (2012) MR2850125
6 J Hass, P Scott, Intersections of curves on surfaces, Israel J. Math. 51 (1985) 90 MR804478
7 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
8 M Sageev, CAT(0) cube complexes and groups, from: "Geometric group theory" (editors M Bestvina, M Sageev, K Vogtmann), IAS/Park City Math. Ser. 21, Amer. Math. Soc. (2014) 7 MR3329724
9 D T Wise, Subgroup separability of graphs of free groups with cyclic edge groups, Q. J. Math. 51 (2000) 107 MR1760573